Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A nonembedding theorem for algebras

Author: Ernest L. Stitzinger
Journal: Proc. Amer. Math. Soc. 50 (1975), 10-13
MSC: Primary 17AXX
MathSciNet review: 0374201
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A certain nonembedding result has previously been shown for Lie and associative algebras. This note gives a generalization and several other consequences are noted.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17AXX

Retrieve articles in all journals with MSC: 17AXX

Additional Information

Keywords: Frattini subalgebra
Article copyright: © Copyright 1975 American Mathematical Society